# SDR 2006FA0000648

- Difficulty date: June 14, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N907JE
- Make and model: Beech 400A
- Aircraft serial: RK107
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 35823071
- Condition: Damaged
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED REPORT OF FLAP ASYMMETRY ANNUNCIATOR LIGHT FLICKERING IN-FLIGHT.  FOUND WIRE C458A22 ROUTED SO THAT EXCESSIVE WIRE TENSION AT P156 PLUG WAS CAUSING INTERMITTENT CONTACT WITH A156 PC BOARD J1 CONNECTOR.  REROUTED WIRING AS REQUIRED FOR REVEALING WIRE TENSION AT P156 PLUG.  FLAP ASSYMETRY FUNCTIONAL TEST SATISFACTORY.  (K)
